The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 99 NO.1 / (1999))
Quasimodes and Resonances: Sharp Lower Bounds
Plamen Stefanov,
Pages. 75-92
Abstract
Contents 1. Introduction
2. Statement of the main results
3. Proof of the main results
4. An application: sharp lower bound on the number of the resonances generated by an elliptic broken ray
Key words
Mathmatical Subject Classification 35J05, 35P25, 47A40, 47F05